NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

Export 94 results:
Sort by: Author [ Title  (Asc)] Year
Filters: Keyword is Number Theory  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
A
B
C
Beresnevich V, Bernik B, Dodson MM, Velani S.  2009.  Classical metric Diophantine approximation revisited. Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. :38-61.
[Anonymous].  2009.  Common approximations of real and p-adic numbers with algebraic integers. Proceedings of Belorussian State Univertsity (Vestnik Belorusskogo Gosudarstvennogo Universiteta). Serie 1, V.2
[Anonymous].  2009.  Common approximations of real and p-adic numbers with algebraic integers. Vestnik Belorusskogo Gosudarstvennogo Universiteta (Proceedings of Belorussian State Univertsity). Series 1, V.2:104-109.
[Anonymous].  2009.  Common approximations of real and p-adic numbers with algebraic integers. Vestnik Belorusskogo Gosudarstvennogo Universiteta (Proceedings of Belorussian State Univertsity). 2:104-109.
Zorin E, Budarina N.  2009.  Common approximations of real and p-adic numbers with algebraic integers. Vestnik Belorusskogo Gosudarstvennogo Universiteta (Proceedings of Belorussian State Univertsity). 2:104-109.
D
Hawkins E, Haynes A.  2014.  Deformation Quantization and Irrational Numbers. Journal of Symplectic Geometry. 12(1):1–22.
E

Back to the Top